# SDR FDEA201703090826

- Difficulty date: March 9, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 30,773 hours, 21,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 210011
- Condition: Broken
- Location: Test Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT TEST SWITCH GUARD  IS MISSING.  TEST SWITCH OPS NORMAL.   PLASTIC FLANGE ON SWITCH IS BROKEN AND WILL NOT REMAIN FASTENED IN PLACE.  WHILE TESTING THE LIGHTS THE SWITCH FELL DOWN IN BEHIND THE SIDEWALL LINER.   REMOVED AND REPLACED THE SWITCH AND INSTALLED IAW SWPM AND WDM 33-51-12.   EMERGENCY LIGHTS OPS CHECKED NORMAL IAW MM 33-51-00-5. ACFT OK FOR  SERVICE.
